i'm taking 375 mg lyrica daily for persistent spasmodic leg pain, in addition to having received 3 spinal epidural injections over last 3 months. getting significant relief, 50-60%. i'm suffering from additional side effects, including occasional vision blurring, speech difficulty and confusion, but the rapid weight gain is what really concerns me. tried wellbutrin for about a monrh, didn't help at all, and had significant side effects of its own which for me made it intolerable. any advice?
Was put on Gabapentin for accute sciatica in January and suffered from terrible side effects: put on 10kg + horrendous brain fog :-( Nothing seemed to help until I discovered the MR! Lost over 12kg in 4 weeks and was able to stop that dreadful drug! Get in touch if you would like more info! :-)
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2014 • 5 answers
Posted 28 Apr 2016 • 0 answers
Posted 11 Sep 2017 • 1 answer
Can nuerontin cause you weight gain? I've gained over 70 lbs since I started taking it within a yea?
Posted 15 Dec 2017 • 2 answers
Posted 11 May 2018 • 0 answers